ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On sign changes of eigenvalues of Siegel cusp forms of genus 2 in prime powers

Das, Soumya and Kohnen, Winfried (2018) On sign changes of eigenvalues of Siegel cusp forms of genus 2 in prime powers. In: ACTA ARITHMETICA, 183 (2). pp. 167-172.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.4064/aa170419-4-11
Item Type: Journal Article
Additional Information: Copy right for this article belong to POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN, 8 SNIADECKICH ST, PL 00 656 WARSZAWA, POLAND
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 06 Jun 2018 14:51
Last Modified: 06 Jun 2018 14:51
URI: http://eprints.iisc.ac.in/id/eprint/59974

Actions (login required)

View Item View Item